On the polynomial automorphisms of a group

Endimioni Gérard: On the polynomial automorphisms of a group. In: Acta scientiarum mathematicarum, (73) 1-2. pp. 61-69. (2007)

[thumbnail of math_073_numb_001_002_061-069.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2007
Volume: 73
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 61-69
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38675/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 68-69.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 11:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16175

Actions (login required)

View Item View Item